BRANCHING THEOREM OF SYMPLECTIC GROUPS

被引:2
作者
LEE, CY [1 ]
机构
[1] SIMON FRASER UNIV,DEPT MATH,BURNABY 2,BRITISH COLUMBI,CANADA
来源
CANADIAN MATHEMATICAL BULLETIN-BULLETIN CANADIEN DE MATHEMATIQUES | 1974年 / 17卷 / 04期
关键词
D O I
10.4153/CMB-1974-095-7
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:535 / 545
页数:11
相关论文
共 50 条
[41]   Symplectic factorization, Darboux theorem and ellipticity [J].
Dacorogna, B. ;
Gangbo, W. ;
Kneuss, O. .
ANNALES DE L INSTITUT HENRI POINCARE-ANALYSE NON LINEAIRE, 2018, 35 (02) :327-356
[42]   Frankel's theorem in the symplectic category [J].
Kim, Min Kyu .
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 2006, 358 (10) :4367-4377
[43]   SYMPLECTIC STIEFEL HARMONICS AND HOLOMORPHIC REPRESENTATIONS OF SYMPLECTIC GROUPS [J].
TONTHAT, T .
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 1977, 232 (SEP) :265-277
[44]   On the Darboux theorem for weak symplectic manifolds [J].
Bambusi, D .
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 1999, 127 (11) :3383-3391
[45]   An elementary proof of the symplectic spectral theorem [J].
Sanabria Malagon, Camilo .
ASIAN-EUROPEAN JOURNAL OF MATHEMATICS, 2019, 12 (03)
[46]   A fundamental theorem on the structure of symplectic integrators [J].
Chin, Siu A. .
PHYSICS LETTERS A, 2006, 354 (5-6) :373-376
[47]   Noether's Theorem in Symplectic Bundles [J].
V. Liern ;
J.M. Moreno ;
J. Olivert .
International Journal of Theoretical Physics, 2000, 39 :2707-2716
[48]   A de Rham theorem for symplectic quotients [J].
Sjamaar, R .
PACIFIC JOURNAL OF MATHEMATICS, 2005, 220 (01) :153-166
[49]   The symplectic ideal and a double centraliser theorem [J].
Tange, Rudolf .
JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES, 2008, 77 :687-699
[50]   The Symplectic Fueter-Sce Theorem [J].
Eelbode, David ;
Hohloch, Sonja ;
Muarem, Guner .
ADVANCES IN APPLIED CLIFFORD ALGEBRAS, 2020, 30 (04)